# SDR FDEA201604181244

- Difficulty date: April 18, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 37,844 hours, 14,340 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A5383210320600
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER MAIN DECK UNDER FLOOR, FRAME 47, BETWEEN Y953 & Y1456, VERTICAL WEB CRACKED.  REPLACED THE VERTICAL WEB, CTR MAIN DECK UNDER FLOOR IAW SRM 51-40-21.  THE REPAIR WAS CATEGORY A & WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
